# SDR CALA9600681

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Binding
- Location: Lg Handle
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED ON APPROACH, NO GREEN GEAR LIGHTS WOULD ILLUMINATE.  ABNORMAL PROCEDURES WERE COMPLIED WITH AND A VISUAL INSPECTION CONFIRMED GEAR WAS EXTENDED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE GEAR HANDLE ROLLER JAMMED.  THE ROLLER AND HANDLE MECHANISM WAS CLEANED AND OPERATION CHECKED GOOD.
